# SDR SIMA20120727007

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 24,384 hours, 20,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FRAME 23 HAS 3/4 INCH CRACK AT LOWER ATTACHMENT RIVET BETWEEN STRINGERS 15R AND 16R.  AIRCRAFT REMOVED FROM SERVICE.  COMPLETED REPAIR IAW EO EM-53MR-1808.  AIRCRAFT RETURNED TO SERVICE.
